Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Celiac Disease/ Candida, What are my symptoms a reaction from ?

I developed a case of hives/ welts on my body starting behind my right knee and one on each butt cheek. the next morning i awoke with two hives on my right inner hip. All these hives spread into larger welts as the day progressed and one developed on my left hip becoming very large. The welts were very itchy until I took some benedryl. My sister has celiac disease and she said she discovered it with the onset of the same exact symptom. I'm thinking that could be my issue. I however, took a couple of urinary tract pills to relieve the symptoms of a UTI the day before, although this medication never gave me a rash before. I also took a 500mg cipro for the bladder infection, which never gave me symptoms before either. Before my rash was first noticed I had pasta for dinner, and a bagel earlier in the day for breakfast. I have been consuming lots of wheat, and maybe that is the reason for a sudden reaction. I have a history of yeast infections, my gyno told me I have a shortage of good bacteria- lactobacilis. I try to take probiotics as often as possible to help with this, but I don't know what kind of lactobacilis i should be taking. I read up on candida, and think many of those symptoms relate to many issues I have, but maybe it's really a glucose intolerance. I also have many symptoms of ADD, and possibly that relates as well. Also, my grandmother was diabetic.
Asked On : Wed, 20 Jan 2010
Answers:  2 Views:  688
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  Anonymous's Response

sorry, but candida is a direct result of the effects of the digestive tract, primarily the foods we consume and how we combine them.  I would definitely suggest getting a food allergy test since our bodies operate on the food that we feed them.  We have moved away from the ancient forms of eating, which was inline w/how humans were intended to comsume food...cultured, raw, sprouted, especially grains since nuts and grain have an acid to protect themselves which disrupt how our bodies assimilate the nutrients.  good luck, I hope you figure out your issue and definitely believe that any naturopathic doctor could very easily pinpoint your issues.

Answered: Wed, 24 Feb 2010
  Anonymous's Response

Well candida does not have much of a role in Digestive health. Celiac, yes could be a possibility but has to be confirmed with further tests. Also since you have used Cipro in the past, that is less likely to be a causative factor for this reaction. So do think in terms of Celiac disease and consult a Gastroenterologist after which you can concentrate upon other causes.

Answered: Wed, 20 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor